Title:
|
Two ideals connected with strong right upper porosity at a point (English) |
Author:
|
Bilet, Viktoriia |
Author:
|
Dovgoshey, Oleksiy |
Author:
|
Prestin, Jürgen |
Language:
|
English |
Journal:
|
Czechoslovak Mathematical Journal |
ISSN:
|
0011-4642 (print) |
ISSN:
|
1572-9141 (online) |
Volume:
|
65 |
Issue:
|
3 |
Year:
|
2015 |
Pages:
|
713-737 |
Summary lang:
|
English |
. |
Category:
|
math |
. |
Summary:
|
Let $\rm SP$ be the set of upper strongly porous at $0$ subsets of $\mathbb R^{+}$ and let $\hat I(\rm SP)$ be the intersection of maximal ideals $\boldsymbol {I}\subseteq \rm SP$. Some characteristic properties of sets $E\in \hat I(\rm SP)$ are obtained. We also find a characteristic property of the intersection of all maximal ideals contained in a given set which is closed under subsets. It is shown that the ideal generated by the so-called completely strongly porous at $0$ subsets of $\mathbb R^{+}$ is a proper subideal of $\hat I(\rm SP).$ Earlier, completely strongly porous sets and some of their properties were studied in the paper V. Bilet, O. Dovgoshey (2013/2014). (English) |
Keyword:
|
one-side porosity |
Keyword:
|
local strong upper porosity |
Keyword:
|
completely strongly porous set |
Keyword:
|
ideal |
MSC:
|
28A05 |
MSC:
|
28A10 |
idZBL:
|
Zbl 06537688 |
idMR:
|
MR3407601 |
DOI:
|
10.1007/s10587-015-0204-3 |
. |
Date available:
|
2015-10-04T18:12:07Z |
Last updated:
|
2020-07-03 |
Stable URL:
|
http://hdl.handle.net/10338.dmlcz/144439 |
. |
Reference:
|
[1] Bilet, V. V., Dovgoshey, O. A.: Investigations of strong right upper porosity at a point.Real Anal. Exch. 39 (2013/14), 175-206. MR 3261905 |
Reference:
|
[2] Chinčin, A.: Recherches sur la structure des fonctions mesurables.Russian, in French Moscou, Rec. Math. 31 (1923), 265-285, 377-433. |
Reference:
|
[3] Denjoy, A.: Leçons sur le calcul des coefficients d'une série trigonométrique. Tome II. Métrique et topologie d'ensembles parfaits et de fonctions.French Gauthier-Villars, Paris (1941). Zbl 0063.01081 |
Reference:
|
[4] Denjoy, A.: Sur une propriété de séries trigonométriques.French Amst. Ak. Versl. 29 (1920), 628-639. |
Reference:
|
[5] Dolženko, E. P.: Boundary properties of arbitrary functions.Math. USSR (1968), 1-12 translation from Izv. Akad. Nauk SSSR Ser. Mat. 31 (1967), 3-14 Russian. MR 0217297 |
Reference:
|
[6] Dovgoshey, O., Riihentaus, J.: Mean value type inequalities for quasinearly subharmonic functions.Glasg. Math. J. 55 (2013), 349-368. Zbl 1271.31008, MR 3040867, 10.1017/S0017089512000602 |
Reference:
|
[7] Foran, J., Humke, P. D.: Some set-theoretic properties of $\sigma$-porous sets.Real Anal. Exch. 6 (1980/81), 114-119. MR 0606545, 10.2307/44151530 |
Reference:
|
[8] Humke, P. D., Vessey, T.: Another note on $\sigma$-porous sets.Real Anal. Exch. 8 (1982/83), 262-271. MR 0694514, 10.2307/44151592 |
Reference:
|
[9] Karp, L., Kilpeläinen, T., Petrosyan, A., Shahgholian, H.: On the porosity of free boundaries in degenerate variational inequalities.J. Differ. Equations 164 (2000), 110-117. Zbl 0956.35054, MR 1761419, 10.1006/jdeq.1999.3754 |
Reference:
|
[10] Kechris, A. S.: Hereditary properties of the class of closed sets of ubiqueness for trigonometric series.Isr. J. Math. 73 (1991), 189-198. MR 1135211, 10.1007/BF02772948 |
Reference:
|
[11] Kechris, A. S., Louveau, A., Woodin, W. H.: The structure of $\sigma$-ideals of compact sets.Trans. Am. Math. Soc. 301 (1987), 263-288. Zbl 0633.03043, MR 0879573 |
Reference:
|
[12] Przytycki, F., Rohde, S.: Porosity of Collet-Eckmann Julia sets.Fundam. Math. 155 (1998), 189-199. Zbl 0908.58054, MR 1606527 |
Reference:
|
[13] Repický, M.: Porous sets and additivity of Lebesgue measure.Real Anal. Exch. 15 (1989/90), 282-298. MR 1042544, 10.2307/44152006 |
Reference:
|
[14] Semenova, O. L., Florinskii, A. A.: Ideals of porous sets in the real line and in metrizable topological spaces.J. Math. Sci., New York 102 (2000), 4508-4522 translation from Probl. Mat. Anal. Russian 20 (2000), 221-242. MR 1807069, 10.1007/BF02672903 |
Reference:
|
[15] Thomson, B. S.: Real Functions.Lecture Notes in Mathematics 1170 Springer, Berlin (1985). Zbl 0581.26001, MR 0818744, 10.1007/BFb0074380 |
Reference:
|
[16] Tkadlec, J.: Constructions of some non-$\sigma$-porous sets on the real line.Real Anal. Exch. 9 (1983/84), 473-482. MR 0766073, 10.2307/44153562 |
Reference:
|
[17] Väisälä, J.: Porous sets and quasisymmetric maps.Trans. Am. Math. Soc. 299 (1987), 525-533. Zbl 0617.30025, MR 0869219, 10.2307/2000511 |
Reference:
|
[18] Zajíček, L.: On $\sigma$-porous sets in abstract spaces.Abstr. Appl. Anal. 2005 (2005), 509-534. MR 2201041, 10.1155/AAA.2005.509 |
Reference:
|
[19] Zajíček, L.: Porosity and $\sigma$-porosity.Real Anal. Exch. 13 (1987/88), 314-350. Zbl 0666.26003, MR 0943561, 10.2307/44151885 |
Reference:
|
[20] Zajíček, L.: On cluster sets of arbitrary functions.Fundam. Math. 83 (1973/74), 197-217. MR 0338294, 10.4064/fm-83-3-197-217 |
Reference:
|
[21] Zajíček, L., Zelený, M.: On the complexity of some $\sigma$-ideals of $\sigma$-$P$-porous sets.Commentat. Math. Univ. Carol. 44 (2003), 531-554. Zbl 1099.54029, MR 2025819 |
Reference:
|
[22] Zelený, M., Pelant, J.: The structure of the $\sigma$-ideal of $\sigma$-porous sets.Commentat. Math. Univ. Carol. 45 (2004), 37-72. Zbl 1101.28001, MR 2076859 |
. |